MAUDE Adverse Event Report: UNOMEDICAL A/S ACCU-CHEK ULTRFLEX INFUSION SET; UNO ULTRAFLEX I 60/8 DIDU

UNOMEDICAL A/S ACCU-CHEK ULTRFLEX INFUSION SET; UNO ULTRAFLEX I 60/8 DIDU
Model Number 04626583001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Device 1 of 2.E1: patient city: (b)(6).Patient country: brazil.
 
Event or Problem Description
Reference number (b)(4).Event occurred in brazil.It was reported that the patient faced two infusion set cannula were leaking events on (b)(6) 2024.The events occurred immediately after insertion.The insertion site was at the abdomen, legs and flanks.No further information was available.
 
Additional Manufacturer Narrative
Supplemental report 01 - mdr 2065106 - mdr 3003442380-2024-32994 additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary the information in this (b)(4) has been evaluated.The batch 5402098 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guideline for test of ref.Samples version 11 for the code leakage from infusion site (cannula base part/cannula) (specific cause not identified).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.A complaint investigation has been initiated.The reference samples for the lot 5402098 have been tested in database record 2065106 on 20-nov-2024.The following test was performed: visual test according to with wi version 38 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to with wi version 10 on reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to with wi version 7 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: packaging a batch record review was conducted resulting in the following: the lot 5402098 was manufactured according to the document version 42 on the packing process in the line multivac 07, on 26/nov/2022, with a total of (b)(4) units.Assembly cannula: the lot 5406040 was manufactured according to the document version 34 in the line 02, on 24/nov/2022, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in database on 24-jun-2025 against malfunction code leakage from infusion site (specific cause not identified) and lot 5402098 and another one complaint has been registered in database for the same lot and malfunction code.Conclusion summary of complaint investigation: as a result of the following: no defect on tests for reference samples, no non-conformance (nc) raised during production related to complaint code, another 1 complaint received on the lot in question and malfunction code.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACCU-CHEK ULTRFLEX INFUSION SET
Common Device Name
UNO ULTRAFLEX I 60/8 DIDU
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, ca 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20804377
Report Number3003442380-2024-32994
Device Sequence Number21289721
Product Code FPA
UDI-Device Identifier04015630049929
UDI-Public04015630049929
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2025
Device Model Number04626583001
Device Lot Number5402098
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale